# SDR TRAX200800480

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 25,804 hours, 22,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LEFT WALL ENTRANCE IS BROKEN.  FLT 4247 DEL 84 MINS.
